# SDR CA071109002

- Difficulty date: November 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,562 hours
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Lever
- Part number: 55657544
- Condition: Inoperative
- Location: Trim Wheel
- Part time: 6,834 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED TAKEOFF. UPON INSPECTION FOUND ELEVATOR TRIM TAB WAS ALMOST ON FULL NOSE DOWN TRIM POSITION. TRIM INDICATION IN THE COCKPIT WAS AT TAKEOFF. FOUND THAT THE INDICATOR LEVER HAD JUMPED ON THE CONTROL WHEEL TO GIVE THE WRONG INDICATION. TRIM CONTROL WHEEL AND INDICATOR LEVER REPLACED AND INDICATION SYSTEM RIGGED IAW AMM. (TC NR 20071109002)
